# SDR AALA991393

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT STATION 913 UPLOCK SUPPORT FRAME CRACKED ABOVE TOP RADIUS BLOCK.  HFEC AREA VERIFIED ENDS OF CRACK AND STOP DRILLED.  INSTALLED REPAIR PER SRM 53-10-2 PART 2.  (M)
